# SDR DALA2018031801762

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Bs 898
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN SPLICE BS 898, BETWEEN LONGERONS 26L TO 30L.  THE SKIN SPLICE WAS REPLACED IAW SRM 53-20-01-0I-3, FIG 1. UT WAS ACCOMPLISHED IAW NDT SPM 04-00-07, PAR 5,  FIG 3, SHEETS 1 AND 2. FOUND OUT LIMITS IAW SRM 53-00-00-1A, ALLOWABLE DAMAGE PAR 4, FIG 103.
